21 Oct 2009
Both belong to the same class of medicine, bisphosphonates, so should work the same. However, everyone is different and may have different experiences/side effects on these two medicines.
The links below have reviews for both medicines. You may find it useful.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
fosamax caused muscle problems in my legs
1 answer • 26 Dec 2009
My mom is taking 40MG of Cortef and her doctor has recommended she take Fosanex or Boniva to slow the process of bone loss. My concern is the ...
3 answers • 19 Feb 2012
I can't decide which one to take
1 answer • 24 Apr 2012
I've had problems with Fosamax and can't take Boniva due to kidney failure. But the Prolia is a 6 month injection or infusion, so I'm ...
35 answers • 18 Jul 2012
I have had pain in the right leg for some time now. It appears with use of alendronate (Fosamax), and Evista. Any recommendation for a drug for ...
3 answers • 9 Feb 2013